# SDR DALA2018112906914

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844564) DURING INSPECTION FOUND CRACK ON FRAME STATION 380 BTW S-8L AND S-9L AT PASSENGER COMPARTMENT INTERNAL STRUCTURE. FRAME STATION 380 BTW S-8L AND S-9L WAS REPAIRED PER ETI 37-18-555 REV ORIGINAL AND ERA 573068-14AD REV ORIGINAL.
